Nunemacher, Jeffrey. The American Mathematical Monthly, vol. 115, no. 1, 2008, pp. 79–82., www.jstor.org/stable/27642410. Accessed 13 July 2020.
Nunemacher, J. (2008). The American Mathematical Monthly, 115(1), 79-82. Retrieved July 13, 2020, from www.jstor.org/stable/27642410
Nunemacher, Jeffrey. The American Mathematical Monthly 115, no. 1 (2008): 79-82. Accessed July 13, 2020. www.jstor.org/stable/27642410.
Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.